Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("60E10")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 209

  • Page / 9
Export

Selection :

  • and

A problem on extreme magnitudes of characteristic functions : The general caseXIN HE.Statistics & probability letters. 2008, Vol 78, Num 12, pp 1514-1516, issn 0167-7152, 3 p.Article

On the density of log-spot in the Heston volatility modelDEL BANO ROLLIN, Sebastian; FERREIRO-CASTILLA, Albert; UTZET, Frederic et al.Stochastic processes and their applications. 2010, Vol 120, Num 10, pp 2037-2063, issn 0304-4149, 27 p.Article

On Labeled and Unlabeled Combinatorial StructuresINDLEKOFER, Karl-Heinz.Communications in statistics. Theory and methods. 2011, Vol 40, Num 19-21, pp 3641-3653, issn 0361-0926, 13 p.Conference Paper

On an inequality by Kulikova and ProkhorovGOENNER, Lorenz.Statistics & probability letters. 2009, Vol 79, Num 14, pp 1630-1633, issn 0167-7152, 4 p.Article

Characterization problems related to the shepp propertyHAMEDANI, G. G; VOLKMER, Hans; WESOLOWSKI, Jacek et al.Communications in statistics. Theory and methods. 2007, Vol 36, Num 5-8, pp 1049-1057, issn 0361-0926, 9 p.Article

Radial Ap Weights with Applications to the Disc Multiplier and the Bochner-Riesz OperatorsDUOANDIKOETXEA, Javier; MOYUA, Adela; ORUETXEBARRIA, Osane et al.Indiana University mathematics journal. 2008, Vol 57, Num 3, pp 1261-1281, issn 0022-2518, 21 p.Article

Integrability of infinite weighted sums of heavy-tailed i.i.d. random variablesZERNER, Martin P. W.Stochastic processes and their applications. 2002, Vol 99, Num 1, pp 81-94, issn 0304-4149Article

GALOIS GROUPS OVER FUNCTION FIELDS OF POSITIVE CHARACTERISTICCONWAY, John; MCKAY, John; TROJAN, Allan et al.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 4, pp 1205-1212, issn 0002-9939, 8 p.Article

A NEW PROOF OF THE RIGIDITY PROBLEMKIM, Chang-Wan; WOLFSON, Jon G.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 10, pp 3633-3636, issn 0002-9939, 4 p.Article

THREE CLASSES OF PSEUDOSYMMETRIC CONTACT METRIC 3-MANIFOLDSGOULI-ANDREOU, Florence; MOUTAFI, Evaggelia.Pacific journal of mathematics. 2010, Vol 245, Num 1, pp 57-77, issn 0030-8730, 21 p.Article

Expressing a probability density function in terms of another PDF : A generalized Gram-Charlier expansionBERBERAN-SANTOS, Mario N.Journal of mathematical chemistry. 2007, Vol 42, Num 3, pp 585-594, issn 0259-9791, 10 p.Article

Computation of one-sided probability density functions from their cumulantsBERBERAN-SANTOS, Mario N.Journal of mathematical chemistry. 2007, Vol 41, Num 1, pp 71-77, issn 0259-9791, 7 p.Article

Monotone and Boolean Convolutions for Non-compactly Supported Probability MeasuresFRANZ, Uwe.Indiana University mathematics journal. 2009, Vol 58, Num 3, pp 1151-1185, issn 0022-2518, 35 p.Article

Some inequalities for absolute momentsUSHAKOV, N. G.Statistics & probability letters. 2011, Vol 81, Num 12, pp 2011-2015, issn 0167-7152, 5 p.Article

A topological view of ramsey families of finite subsets of positive integersKIRIAKOULI, Persephone; PAPANASTASSIOU, Nikolaos.Positivity (Dordrecht). 2007, Vol 11, Num 3, pp 511-522, issn 1385-1292, 12 p.Article

On Wiener―Hopf factors for stable processesGRACZYK, Piotr; JAKUBOWSKI, Tomasz.Annales de l'I.H.P. Probabilités et statistiques. 2011, Vol 47, Num 1, pp 9-19, issn 0246-0203, 11 p.Article

Binned goodness-of-fit tests based on the empirical characteristic functionMEINTANIS, S; USHAKOV, N. G.Statistics & probability letters. 2004, Vol 69, Num 3, pp 305-314, issn 0167-7152, 10 p.Article

The Discounted Large Deviation Principle for Autoregressive ProcessesYU MIAO.Communications in statistics. Theory and methods. 2011, Vol 40, Num 13-15, pp 2455-2461, issn 0361-0926, 7 p.Article

ON PROLIFIC INDIVIDUALS IN A SUPERCRITICAL CONTINUOUS-STATE BRANCHING PROCESSBERTOIN, Jean; FONTBONA, Joaquin; MARTINEZ, Servet et al.Journal of applied probability. 2008, Vol 45, Num 3, pp 714-726, issn 0021-9002, 13 p.Article

The growth of algebroidal functionSUN DAOCHUN; KONG YINYING.Journal of mathematical analysis and applications. 2007, Vol 332, Num 1, pp 542-550, issn 0022-247X, 9 p.Article

A note on extreme magnitudes of characteristic functionsZHENGMIN ZHANG.Statistics & probability letters. 2007, Vol 77, Num 16, pp 1641-1643, issn 0167-7152, 3 p.Article

COMBINED ANALYSIS OF TRANSIENT DELAY CHARACTERISTICS AND DELAY AUTOCORRELATION FUNCTION IN THE Geox/G/1 QUEUEWALRAEVENS, Joris; FIEMS, Dieter; BRUNEEL, Herwig et al.Stochastic models. 2012, Vol 28, Num 2, pp 333-357, issn 1532-6349, 25 p.Article

Supercritical super-Brownian motion with a general branching mechanism and travelling wavesKYPRIANOU, A. E; LIU, R.-L; MURILLO-SALAS, A et al.Annales de l'I.H.P. Probabilités et statistiques. 2012, Vol 48, Num 3, pp 661-687, issn 0246-0203, 27 p.Article

Tests for Symmetric Error Distribution in Linear and Nonparametric Regression ModelsHUSKOVA, Marie; MEINTANIS, Simos G.Communications in statistics. Simulation and computation. 2012, Vol 41, Num 6-7, pp 833-851, issn 0361-0918, 19 p.Conference Paper

A note on summability of ladder heights and the distributions of ladder epochs for random walksUCHIYAMA, Kôhei.Stochastic processes and their applications. 2011, Vol 121, Num 9, pp 1938-1961, issn 0304-4149, 24 p.Article

  • Page / 9